MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA QUAD S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA QUAD S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBB1Q1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Unspecified Infection (1930)
Type of Reportable Event Death
Additional Manufacturer Narrative
Concomitant medical products: product id: 6945-65 lead, implanted: (b)(6) 1999, product id: 6940-52 lead, implanted: (b)(6) 1999.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient¿s spouse called to report the patient ¿has a staph infection on the leads".Caller also reported that the patient alert tone was going off multiple times a day.It was further reported the patient subsequently died.Follow up indicated the patient was placed in hospice and had the implantable cardioverter defibrillator (icd) turned off.There was no other information was made available.

Brand Name
VIVA QUAD S
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8519153
Report Number3004209178-2019-07523
Device Sequence Number13856112
Product Code NIK
UDI-Device Identifier00643169017993
UDI-Public00643169017993
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/14/2017
Device Model NumberDTBB1Q1
Device Catalogue NumberDTBB1Q1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
429878 LEAD
Outcome Attributed to Adverse Event Death;
Patient Age85 YR